Nolvadex makes me tummy hurt LOL !

  1. Banned
    synergy7's Avatar
    Join Date
    Nov 2009
    Posts
    100
    Rep Power
    0
    Level
    10
    Lv. Percent
    89.8%

    Nolvadex makes me tummy hurt LOL !


    Nolvadex makes my stomach feel rough. and sometimes im sick from it.


    In my packet it says nolvadex sides "stomach upsets" etc.


    Could this be serious ? as i use nolva for pct and on cycle to keep gyno away ?

  2. Banned
    gamer2be08's Avatar
    Join Date
    Apr 2009
    Posts
    5,988
    Rep Power
    0
    Level
    54
    Lv. Percent
    17.08%
    Achievements Activity ProPosting ProPosting Authority

    Take it with food, that may help.
  3. Banned
    synergy7's Avatar
    Join Date
    Nov 2009
    Posts
    100
    Rep Power
    0
    Level
    10
    Lv. Percent
    89.8%

    i have tried with and with out. still same effect. x
    •   
       

  4. Banned
    gamer2be08's Avatar
    Join Date
    Apr 2009
    Posts
    5,988
    Rep Power
    0
    Level
    54
    Lv. Percent
    17.08%
    Achievements Activity ProPosting ProPosting Authority

    Im sure its not serious, I have never had that problem before..

Similar Forum Threads

  1. tummy fat..
    By at1010 in forum Supplements
    Replies: 2
    Last Post: 09-23-2009, 04:43 PM
  2. tummy tuck ;)
    By Meerschaum in forum General Chat
    Replies: 16
    Last Post: 04-26-2006, 05:32 PM
  3. Tummy Tuck
    By not_big_enuf in forum General Chat
    Replies: 6
    Last Post: 04-26-2006, 05:22 PM
  4. What makes shots hurt?
    By mmorpheuss in forum Anabolics
    Replies: 5
    Last Post: 01-22-2006, 03:38 PM
  5. Help with cutting the tummy
    By chkben in forum Weight Loss
    Replies: 10
    Last Post: 04-13-2005, 11:48 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in